# SDR ASOA20130802088

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 29,414 hours, 22,517 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL LEAKING FROM THE RT WING AFTER TAKEOFF ALONG WITH FUEL IMBALANCE.  CREW PERFORMED UNEVENFUL AIR RETURN.  MX R & R THE RT WING FLAPPER VALVE WITH LEAK CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
